mental-health-icon
What will happen if
What will happen if i take 8 tablets of zapiz 0.5 ? will it causes death? i am metally stresses alot.
303 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Why 8???? Is that the Solution for your stress?!!! Consult a psychologist for a better clarity and understanding of your future. You may be finding life as difficult.  Nothing is Impossible.  Even you put an apostaphe  to that is becomes "I'm possible.
Next Steps
Do consult a psychologist either online or offline.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What happen when elderly stop eating What happen when a person has a stroke What happen if you eat earwax
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.